SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 100 -S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.038.400S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient underwent an orif surgery for femoral neck fractures.The surgery was completed successfully, but subsequent x-rays revealed excessive telescoping and migration of the blade to the end of the femoral head, followed by a blade cut-out.Although the patient was not experiencing pain at the time of reporting, there was a high risk of acetabular damage and progression of osteoarthritis if the cut-out worsened.Revision surgery was scheduled to replace the tfna implants with an artificial femoral head or perform a total hip arthroplasty.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate component term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review.Part# 04.038.400s.Lot # 36890p4.Manufacturing site: werk selzach logistik.Manufacturing date: 01.Oct.2024.Expiration date: 01.Oct.2034.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.